Ask an expert
Search expert health advice:
Browse by expert
- Allergy expert
- Anti-ageing expert
- Arthritis expert
- Breast cancer expert
- Cancer expert
- Oral health expert
- Diabetes expert
- EnviroHealth expert
- Family law expert
- Fertility expert
- Flu expert
- Headache expert
- Healthy Bones
- Hearing Expert
- Hypertension expert
- Incontinence Expert
- Labour lawyer
- Meditation Expert
09 Dec 2005
menopause &#39;kicking&#39; in?
I had a hysterectomy/oopherectomy in Oct 2001. I am at present using Climara patch. I sometimes go without this for a week or two or even more. I am wearing a patch right now. For the past week I have been experiencing awful night sweats, I feel hot all over and worst of all, I am afraid of the dark more than ever. (I have always been afraid of the dark - will never sleep alone in a room). Am I going through menopause? I do know that women who have gone for hysterectomies when they are still young (I was 39), will go into menopause at an earlier age than other women. Please give me any advice you may have. Can I take additional supplements with the Climara patch? I am taking the following at present: Ferrous Forte, Calpin Plus, and Pro-Oxidin. Thank you. P.S. Can you refer me to someone who can help me re fear of darkness, please?
If you had an oophorectomy, your ovaries were removed and you were menopausal from that time. Try using the patch regularly and it should help your symptoms. Try CyberShrink for advice on the fear of the dark.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
- Covid-19: Does exercising really reduce the risk?
- Researchers looked at link between sunlight and Covid-19 deaths - what they found
- Life Esidimeni update: Five years later, key officials implicated yet to face disciplinary action
- Covid-19: The latest science and developments on vaccines
- Is it the vaccine technology, used by AstraZeneca and J&J, causing blood clots? No evidence yet
- 'I was fulfilling a higher purpose' - Rabbi saves Torah from burning UCT building
- Did Tokyo Sexwale fall for a global conspiracy theory?
- Ralph Mathekga | Madikizela qualification scandal: Rather don't lie
- Patty politics: How RocoMamas' tiff with a small business over a name could backfire
- Proteas and T20 World Cup: Time for loyalty, team buildong has arrived
Have you entered our Health of the Nation survey?Please select an option Oops! Something went wrong, please try again later.
32% - 9435 votes
68% - 20000 votes